On the parity of $k$-th powers modulo $p$. A generalization of a problem of Lehmer

Tom 147 / 2011

Jean Bourgain, Todd Cochrane, Jennifer Paulhus, Christopher Pinner Acta Arithmetica 147 (2011), 173-203 MSC: 11K36, 11K38, 11L03, 11L07, 11N69. DOI: 10.4064/aa147-2-6

Autorzy

  • Jean BourgainSchool of Mathematics
    Institute of Advanced Study
    Princeton, NJ 08540, U.S.A.
    e-mail
  • Todd CochraneDepartment of Mathematics
    Kansas State University
    Manhattan, KS 66506, U.S.A.
    e-mail
  • Jennifer PaulhusDepartment of Mathematics
    Kansas State University
    Manhattan, KS 66506, U.S.A.
    and
    Department of Mathematical Sciences
    Villanova University
    800 Lancaster Avenue, SAC305
    Villanova, PA 19085-1699, U.S.A.
    e-mail
  • Christopher PinnerDepartment of Mathematics
    Kansas State University
    Manhattan, KS 66506, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek